Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Characterizations of convex sets by local support properties


Author: F. A. Valentine
Journal: Proc. Amer. Math. Soc. 11 (1960), 112-116
MSC: Primary 52.00
MathSciNet review: 0120563
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. Bonnesen and W. Fenchel, Theorie der konvexen Körper, Springer-Verlag, Berlin-New York, 1974 (German). Berichtigter Reprint. MR 0344997
  • [2] B. Kaufman, Über die Konvexitäts und Konkavitätstellen auf Jordankurven, J. Reine Angew. Math. vol. 164 (1931) pp. 112-127.
  • [3] V. L. Klee Jr., Convex sets in linear spaces, Duke Math. J. 18 (1951), 443–466. MR 0044014
  • [4] F. Leja and W. Wilkosz, Sur une propriété des domaines concaves, Ann. Soc. Polon. Math. vol. 2 (1924) pp. 222-224.
  • [5] H. Tietze, Bemerkungen über konvexe und nicht-konvexe Figuren, J. Reine Angew. Math. vol. 160 (1929) pp. 67-69.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.00

Retrieve articles in all journals with MSC: 52.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0120563-8
Article copyright: © Copyright 1960 American Mathematical Society